# SDR 95UAL900279

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354UA
- Make and model: Boeing 737322
- Aircraft serial: 24360
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: SCR72243
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH AT ORD, FLAPS DID NOT INDICATE PAST 10 DEGREES WHEN 25 DEGREES SELECTED.  INITIATED GO AROUND, SELECTED FLAPS 15 DEGREES.  AFTER A FEW SECONDS, FLAPS INDICATED 15 DEGREES.  DIVERTED TO IND.  FLAPS OPERATED NORMALLY INTO IND.  LIGHT RIME ICE ENCOUNTERED ON APPROACH TO ORD.  FLAPS WERE CHECKED PER MM.  NO BINDING OR OTHER DISCREPANCIES FOUND.  FLAP POSITION INDICATOR CHANGED, PRECAUTIONARY.
